MathSciNet Relay Station
MathSciNet bibliographic data
MR866049 (88a:65113) 65N05 (35B40 35K60)
Chen, Yun Gang Asymptotic behaviours of blowing-up solutions for finite difference analogue of $u\sb t=u\sb {xx}+u\sp {1+\alpha}$. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 33 (1986), no. 3, 541–574.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement